References

  1. Aydi H., Karapinar E., Mustafa Z. Coupled coincidence point results on generalized distance in ordered cone metric spaces. Positivity. 2013, 17 ({4}), 979-993. doi: 10.1007/s11117-012-0216-2
  2. Aydi H., Nashine H. K., Samet B., Yazidi H. Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations. Nonlinear Anal. 2011, 74 ({17}), 6814-6825. doi: 10.1016/j.na.2011.07.006
  3. Van Dung N., Le Hang V. T. Remarks on cyclic contractions in $b$-metric spaces and applications to integral equations. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 2017, 111 (1), 247-255.\linebreak doi: 10.1007/s13398-016-0291-5
  4. Dordević M., Doric D., Kadelburg Z., Radenović S., Spasic D. Fixed point results under $c$-distance in $tvs$-cone metric spaces. Fixed Point Theory Appl. 2011, 2011, 1-9. doi: 10.1186/1687-1812-2011-29
  5. Guang H. L., Xian Z. Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 2007, 332, 1468-1476. doi: 10.1016/j.jmaa.2005.03.087
  6. Huang H., Radenović S. Common fixed point theorems of generalized Lipschitz mappings in cone $b$-metric spaces over Banach algebras and applications. J. Nonlinear Sci. Appl. 2015, 8, 787-799.
  7. Huang H. Radenović S. Some fixed point results of generalized Lipschitz mappings on cone $b$-metric spaces over Banach algebras. J. Comput. Anal. Appl. 2016, 20 ({3}), 566-583.
  8. Huang H., Radenovic S., Deng G. A sharp generalization on cone $b$-metric space over Banach algebra. J. Nonlinear Sci. Appl. 2017, 10 ({2}), 429-435. doi: 10.22436/jnsa.010.02.09
  9. Hussaina N., Shahb M. H. KKM mappings in cone $b$-metric spaces. Comput. Math. Appl. 2011, 62, 1677-1684.
  10. Jankovic S., Kadelburg Z., Radenović S. On cone metric spaces: a survey. Nonlinear Anal. 2011, 74 ({7}), 2591-2601. doi: 10.1016/j.na.2010.12.014
  11. Li B., Huang H. Fixed point results for weak $\varphi$-contractions in cone metric spaces over Banach algebras and applications. J. Funct. Spaces 2017, 2017 (5), 1-6. doi: 10.1155/2017/5054603
  12. Liu H., Xu S. Cone metric spaces over Banach algebras and fixed point theorems of generalized Lipschitz mappings. Fixed Point Theory Appl. 2013, 2013, 1-10. doi: 10.1186/1687-1812-2013-320
  13. Rezapour Sh., Hamlbarani R. Some notes on the paper Cone metric spaces and fixed point theorems of contractive mappings. Math. Anal. Appl. 2008, 345 (2), 719-724. doi: 10.1016/j.jmaa.2008.04.049
  14. Rudin W. Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  15. Rus I.A., Şerban M.A. Basic problems of the metric fixed point theory and the relevance of a metric fixed point theorem. Carpathian J. Math. 2013, 29 ({2}), 239-258.
  16. Xu S., Radenović S. Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality. Fixed Point Theory Appl. 2014, 2014, 1-12. doi: 10.1186/1687-1812-2014-102

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.